Downloading: A Study of Short Term Rise in Intra Ocular Pressure Following Peri Bulbar Injection of Triamcinolone Acetate
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064


Amazon Sale


To prevent Server Overload, Your Article PDF will be Downloaded in Next Seconds

A Study of Short Term Rise in Intra Ocular Pressure Following Peri Bulbar Injection of Triamcinolone Acetate

Pankti R Shah, Reema Raval

Abstract: To study short term side effects of peribulbar injection of traiamcilone acetate including rise in intra ocular pressure Materials and methods 50 eyes were studied for rise in intra ocular pressure after administration of peri bulbar injection of traimcilone acetate Iop by goldman applanation tonometry with corrected pachymetry was taken on the day of administration and 3 days after the administration. A rise in > 6 mmHg than the previous study was considered significant. Results were compared with standard paired T test. Observations Out of 50 patients, 30 had bilateral eye disease Highest number of injections were given for age related macular degeneration Max rise of iop was seen as 18 mm Hg Significant iop rise of iop was seen in 4 patients Results There is no significant short term rise of iop following peribulbar injection of triamcinolone

Keywords: triamcinilone, steroid induced ocular hyprtension, secondary glaucoma


Amazon Sale


Top